A preliminary study indicates the erectile dysfunction drug Viagra (sildenafil) may increase the risk of developing melanoma, the deadliest form of skin cancer. The study, published in the JAMA Internal Medicine journal, analyzed data from nearly 26,000 men, 6 percent of whom had taken Viagra. The men who used Viagra at some point in their lives had about double the risk of developing melanoma compared to men who had never taken the drug. Men who were currently taking Viagra were at an 84 percent greater risk of developing melanoma. We are currently looking at cases involving men who are taking or have taken Viagra and were diagnosed with melanoma.

Contact: Melissa.Prickett@beasleyallen.com


We're here to help!

We live by our creed of “helping those who need it most” and have helped thousands of clients get the justice they desperately needed and deserved. If you feel you have a case or just have questions please contact us for a free consultation. There is no risk and no fees unless we win for you.

Fields marked * may be required for submission.


Thank you for all your hard work

Thank you for all your hard work over the past years on my behalf and so many others. God bless you all.

—Ella